MathSciNet Relay Station
MathSciNet bibliographic data
MR2585069 (2011b:60246) 60H10 (34K30 34K50 35R60)
Wang, Feng-Yu; Zhang, Tu-Sheng Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients. J. Math. Anal. Appl. 365 (2010), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement